# SDR SWAA2022010558367

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 62,725 hours, 31,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE GIRT BAR PLASTIC END CAP BROKEN / MISSING MATERIAL. ; / [01] REMOVED AND REPLACED STOP; EVAC RELEASE STOP REF AMM 25-64-00
